# SDR SWAA2022122980119

- Difficulty date: December 9, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATE PLATE LOCATED AT LEVEL ORSS 261 TRAILING EDGE AT LT WING 2022-688491<[01] REJECT. ELONGATED HOLE LOWER SURFACE SKIN COUNTERSINK AT LEVEL ORSS 261 TRAILING EDGE AT LT WING (4 EA). FAULT RAISED TTG8Q00GNDKE.;[02] FAULT TTG8Q00GNDKE HAS ALREADY BEEN CERTIFIED.;[03] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED AT LEVEL ORSS 261 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 115A2001 SHEET : 18 REV : ? SEE INDIVIDUAL SING-OFF BELOW.;[04] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED AT LEVEL ORSS 261 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 115A2001 SHEET : 18 REV : ? SEE INDIVIDUAL SING-OFF BELOW.
